... fatigue, and headaches last?
4 Apr 2011
Though I expect rare, it is possible for the lack of Cymbalta in your system to cause you to miss a period. If you miss two then definitely contact your female doctor and make sure everything is ok hormonally.
As far as withdrawl symptoms from the Cymbalta, I am assuming you stopped the Cymbalta without tapering off so the symptoms could last several weeks. It really depends on several factors like how long you were on the Cymbalta and at what dose you were on when you stopped. If you want you can resume taking a low dose of Cymbalta and taper off over more time and avoid most of the withdrawl symptoms. It is best to work with a doctor on an appropriate taper schedule.
I hope you are feeling better soon,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking 60 ml.4 weeks ago and went on 30ml. I woke up with the room spinning so I stopped taking all of it 1 1/2 weeks ago. The dizziness ...
3 answers • 25 Jul 2011
I was given this drug for tooth abscess Still having problem for ten days after stopping Also very dehydrated and somewhat constipated
1 answer • 2 Jan 2012
I started 20 mg of cymbalta for chronic pain 2 months ago and now am up to 30 mg. Since starting cymbalta I have great fatigue. Is this just ...
2 answers • 1 Aug 2013
I have been taking it for 1 week & have severe stomach pain, bloating, headache & dizziness. Also fatigue & low mood
3 answers • 17 Nov 2014
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
... awful, pain is just behind my left eye. I also had dizziness for the 1st 4days. When does this end? That is the only symptoms I have been ...
2 answers • 18 Feb 2015